# SDR REXA2024110101342

- Difficulty date: September 6, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R IS CORRODED BETWEEN FS 319.00 AND 349.00 TASK: REMOVED UNSERVICEABLE STR 23R FROM FS280 - FS333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE STRINGER PN SH670-31211-4U @ STR 23R FS. 295 - 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01
